# SDR CALA2016020995095

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 69,994 hours, 26,778 cycles
- Engine: Iae V2527A5
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Ptu
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST GREEN QTY, PFR INDICATES HYD G RSVR LO LVL, HYD G ENG 1 PUMP LO PR & HYD G SYS LO PR.  R & R THE PTU IAW AMM 29-23-41.
